Previous |  Up |  Next


Title: Antidomatic number of a graph (English)
Author: Zelinka, Bohdan
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 33
Issue: 2
Year: 1997
Pages: 191-195
Summary lang: English
Category: math
Summary: A subset $D$ of the vertex set $V(G)$ of a graph $G$ is called dominating in $G$, if for each $x\in V(G)-D$ there exists $y\in D$ adjacent to $x$. An antidomatic partition of $G$ is a partition of $V(G)$, none of whose classes is a dominating set in $G$. The minimum number of classes of an antidomatic partition of $G$ is the number $\bar{d} (G)$ of $G$. Its properties are studied. (English)
Keyword: dominating set
Keyword: antidomatic partition
Keyword: antidomatic number
MSC: 05C35
idZBL: Zbl 0909.05031
idMR: MR1478772
Date available: 2008-06-06T21:33:19Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Cockayne, E. J., Redetniemi, S. T.: Towards a theory of domination in graphs.Networks 7(1977), 247–261. MR 0483788
Reference: [2] Zelinka, B.: Some numerical invariants of graphs.DrSc dissertation, Charles University, Prague 1988 (Czech).


Files Size Format View
ArchMathRetro_033-1997-2_2.pdf 206.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo